68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Red face, neck and chest plus heart pulpitations

6 REPLIES 6
Mangomum
Member

Re: Red face, neck and chest plus heart pulpitations

 

Hi, 

I'm seeing the onc before my next round so I will definitely mention it to him just incase. 

 

Mangomum xx

 

 

Anniej
Community Champion

Re: Red face, neck and chest plus heart pulpitations

Welcome to the chemo world. I had exactly the same mad red skin with my first and second EC. I was told to mention it to Onco as it could indicate a low tolerance to the drugs...which it was in my case. My dosage was adjusted and I just motored on. If you have concerns about anything at all I would always mention it to your team. X

Mangomum
Member

Re: Red face, neck and chest plus heart pulpitations

Lol. I look like I've been skiing though never been xx

daisydi
Member

Re: Red face, neck and chest plus heart pulpitations

Its the only time I look remotely healthy!

Mangomum
Member

Re: Red face, neck and chest plus heart pulpitations

Thank you. I'm glad it's something I can persevere with. It's not nice but could be worse symptoms. Hope you are getting on ok despite the glowing face. 

 

Mangomum xx

 

 

 

daisydi
Member

Re: Red face, neck and chest plus heart pulpitations

Hi just to let you know I have exactly the same reaction from the steroids.  Think it is quite normal.

Mangomum
Member

Red face, neck and chest plus heart pulpitations

Hi, 

I have recently joined this wonderful forum and have already had some great advice re my fears /anxieties. I have a grade 3 stage 2 weakly er 3/8 and Pr 5/8 Hert2 negative cancer which I had masectomy for back in March. Due to the size (3cm) I had auxiliary clearance at the same time and the path showed 1/26 that was microscopicaly involved. Fast forward and I began my first cycle of fec-t yesterday. I have been ok apart from some slight nausea last night. I am quite concerned about how red my face has become and neck and chest to a lesser degree. I have also had some pulpitations too. No high temp and feel good /well in myself. I mentioned it to my nurse who changed my picc line dressing today and she thought it might be the steroid tablets and to call the oncologists tomorrow. She didn't seem concerned or overly surprised by this. Should I be? Has anyone else had this kind of reaction from the steroid. I'm mostly worried as these become more necessary when I switch to the docetaxel. Ironically to stop allergic reaction!! 

 

Mangomum xx